# SDR DALA2025010300057

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 96,400 hours, 17,371 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 1812 -MISC- DECLARED EMERGENCY INTO LHR DUE TO L BLD DUCT LEAK MSG WHILE A/C IN ICING CONDITIONS. CORRECTIVE ACTION: FOUND LEAK AT BOTH ENDS OF LEFT PACK HEAT EXCHANGER TRANSFER TUBE. REPLACED BOTH FWD AND AFT SEALS. LEAK AND OPS CHECK GOOD. (6390464)
